# SDR IXXA110024O

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 103,204 hours, 33,708 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Dirty
- Location: Zone 700
- Part time: 103,204 hours, 33,708 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE CREW HAD NO DIRECTIONAL CONTROL OF AIRCRAFT, THE CREW ABORTED TAKEOFF AND THE AIRCRAFT CAME TO A REST WITH THE NOSE GEAR OFF THE RUNWAY. THE AIRCRAFT WAS TOWED BACK TO BLOCKS. MAINTENANCE ACCOMPLISHED REJECTED TAKEOFF INSPECTION, REPLACED LEFT AND RIGHT NOSE WHEELS AND HIGH SPEED TAXI. OPERATIONAL CHECK GOOD IAW ATI JC13.01-5, MM 32-40-2. AIRCRAFT WAS RETURNED TO SERVICE.
